Title

Graphical representations of factorizations in commutative rings

Department/School

Mathematics

Date

6-3-2013

Document Type

Article

Keywords

irreducible divisor graphs, commulative rings, constructs

Abstract

This article surveys the recent and active area of irreducible divisor graphs of commutative rings. Notable algebraic and graphical results are given, and alternate constructions for irreducible divisor graphs and higher dimen- sional analogs are explored.

Volume

43

Issue

1

Published in

Rocky Mountain Journal of Mathematics

Citation/Other Information

Axtell, M., Baeth, N., & Stickles, J. (2013). Graphical representations of factorizations in commutative rings. Rocky Mountain Journal of Mathematics. 43(1), 1-36. https://doi.org/10.1216/RMJ-2013-43-1-1.

COinS